# SDR JIKA20190404901

- Difficulty date: March 9, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N573G
- Make and model: Swrngn SA227AC
- Aircraft serial: AT446B
- Aircraft time: 24,479 hours, 20,757 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Dirty
- Location: Comms
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED EN ROUTE, THAT THE NR 1 COMM HAD STATIC INTERFERENCE. IT PROGRESSIVELY GOT WORSE UNTIL IT WAS COMPLETELY INOPERATIVE. THE PILOT SWITCHED TO NR 2 COMM AS PRIMARY. THE SAME ISSUE STARTED AS THE FLIGHT APPROACH ITS DESTINATION. ATC CONTINUE TO HAVE ISSUES WITH TRANSMITTING AND RECEIVING. AN EMERGENCY WAS DECLARED, AND THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE TESTED THE POWER OUTPUT FREQUENCY AND MODULATION OF BOTH COMM 1 AND COMM 2 AND FOUND SATISFACTORY.  REMOVED PILOTS AUDIO PANEL INSPECTED CONNECTORS, NO DEFECTS FOUND.  SENT PILOTS AUDIO PANEL FOR BENCH TEST / REPAIR.  AUDIO PANEL INSPECTION AND BENCH CHECK PERFORMED NO DEFECTS NOTED. CLEANED MATING CONNECTORS AND REINSTALLED PILOTS AUDIO PANEL OPS CHECK SATISFACTORY ON GROUND TEST.  PERFORMED OPERATIONAL CHECK FLIGHT PILOTS AUDIO SYSTEM FUNCTIONAL CHECKED NORMAL.
